The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras

Translated title of the contribution: The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras

Nathanial P. Brown, Francesc Perera, Andrew S. Toms

Research output: Contribution to journalArticleResearch

53 Citations (Scopus)
Translated title of the contributionThe Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras
Original languageMultiple languages
Pages (from-to)191-211
JournalJournal für die Reine und Angewandte Mathematik
Volume621
Publication statusPublished - 1 Jan 2008

Cite this